# SDR 2002F00780

- Difficulty date: June 28, 2002
- Submitted: August 1, 2002
- Operation: General aviation
- Aircraft: N362GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 062
- Engine: Pwa PW306B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Panel
- Part number: 4AS3134031004
- Condition: Incorrect
- Location: Fuselage
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ROUGH FITTING THE RIGHT WINDOW PANEL,  IT WAS NOTED THE THE NR 4 WINDOW  (FS 7558) WAS 0.75 INCH TOO FAR FORWARD.  A CHECK OF AIRCRAFT REVEALED THE SAME CONDITION ON THE LT SIDE OF AIRCRAFT S/N 63 AND 67. (F.S. 7558) PART NUMBER: 4AS3134031-003.  SUBSEQUENT TO OUR INVESTIGATION AND ASSEMBLY LINE CHECK (S/N 68 - 80) REVEALED THE SAME CONDITION ON RT SIDE OF SN 68.
